Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 08:03:03 PM

Login with username, password and session length


Members
  • Total Members: 24258
  • Latest: ter353
Stats
  • Total Posts: 649935
  • Total Topics: 49607
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 135
Total: 141

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: sad not to take meds  (Read 1629 times)

0 Members and 1 Guest are viewing this topic.

Offline kanika123

  • Member
  • Posts: 7
sad not to take meds
« on: November 24, 2010, 11:07:40 AM »
this not the right place i know,
but i have to ask why a lady i know who was first dianoised with HIV in 2005,she told me she was taking antivirals to keep her cd4 count up etc.i just seen her in hospital last month she never took any arv s ....why i will never know as she is thai and now she has lost her ability to speak english.and has a fungul infection in her brain and big sores all over her body.
the doctors sent her home to die 3 weeks ago and she is still here.her parents are taking care of her and have stopped all anitbiotics etc....they are waiting for her to die,her cd 4 count is 17.can any one tell me why she would not take her arvs........she has so much to live for.she was in her last year at uni and i bought her a new car she has a shoe shop in her city and a new house i did everything to make her want to live.because 3 years ago she told me she wanted to die and make it easy for every one (her family i think she means)now every one is very upset and she is getting so thin and weak,every one has given up on her .now i dont know what to do.....maybe just be there and feed her i talk with her but not sure if she understands me,she pulls the bed linen alll the time and want to turn over every 5 minutes and she is in pain and all they give me to give her is parasetamol (sorry about spelling)i asked for morphine but they said can not we are in thailand.this is all crazy like i am in a bad movie.
all i can do is give her soup about 5 teaspoon then she is full and a little water.and tell her stories about the past then

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.